# SDR N6WA2012091702

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 10,465 hours, 7,004 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COVER IN GALLEY MISSING.
